Just starting Tecfedera, 2 months now and face is swollen up I look like I have a moon face and now have a few white spots inside my mouth? Anyone experiencing this? I feel the symptoms are closely related to when I am on Steroids.
I have the white sores in my mouth,very uncomfortable,I thought I was having a bought of thrush,then I realized it wasn't,t thrush,
I am now having severe gastric problems and pancreas issues,
I'm so crushed my body is rebelling this treatment.
Have you had other side effects?
- Tecfidera Information for Consumers
- Tecfidera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tecfidera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2009 • 2 answers
Swollen eyelids and rush around the eye area, swollen lips and face. I don't know what I am allergi?
Updated 9 Dec 2009 • 1 answer
Updated 25 Jan 2018 • 7 answers
Updated 7 Jul 2013 • 1 answer
Updated 11 Sep 2014 • 2 answers